# SDR DALA2023012600666

- Difficulty date: January 20, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 70,545 hours, 28,051 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 146A7410Y7
- Condition: Missing
- Location: Lav Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2591892) DURING INSPECTION FOUND LAV SERVICE DOOR MISSING. REPLACED WASTE TANK SERVICE DOOR IAW B737 AMM 52-49-07.
